# SDR A6WA200840122

- Difficulty date: February 19, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 529-523
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HYDRAULIC BRACKET ON MLG BAY FS 529 AND 523 RBL 27.  REPLACED IAW CRJ 200 SRM 51-42-06.  (M)
